Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 49, NWS Lincoln, IL

June 2, 20105 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 2, 2010, 1:10 AM CDT for 5 counties in Illinois. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2010, 1:10 AM CDT (06:10 UTC)
Expired
Jun 2, 2010, 2:07 AM CDT
In force
57 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cass County, IL, Menard County, IL, Morgan County, IL, Sangamon County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 102 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 1:23 AM CDTTSTM WND GST 605 Sw Bluffs, ILSHERIFF DEPUTY ESTIMATED GUST TO 60 MPH.
Jun 2, 1:40 AM CDTTSTM WND GST 632 E Pleasant Plains, IL
Jun 2, 2:03 AM CDTTSTM WND DMG1 Ne Curran, ILTRAFFIC LIGHTS BLOWN DOWN AT I72 AND WABASH AVE.
Jun 2, 2:03 AM CDTTSTM WND DMG5 Sw Springfield, ILTRAFFIC LIGHTS BLOWN DOWN AT I72 AND WABASH AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 11:49 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1206 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1206 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1668 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WUUS53 KILX 020610
SVRILX
ILC017-129-137-167-171-020715-
/O.NEW.KILX.SV.W.0049.100602T0610Z-100602T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
110 AM CDT WED JUN 2 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN MENARD COUNTY IN CENTRAL ILLINOIS...
  MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  WESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
  SCOTT COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 215 AM CDT.

* AT 105 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MEREDOSIA...OR 14 MILES SOUTHWEST OF BEARDSTOWN...AND MOVING EAST
  AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WINCHESTER...JACKSONVILLE...BLUFFS...EXETER...ARENZVILLE...
  CHAPIN...ALSEY...LITERBERRY...MANCHESTER...MURRAYVILLE...WOODSON...
  ASHLAND...ALEXANDER...FRANKLIN...PLEASANT PLAINS...NEW BERLIN...
  WAVERLY...LOAMI...AUBURN AND CHATHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3979 9062 3983 9058 3989 9059 3993 8974
      3953 8967 3952 9059 3958 9059 3970 9065
TIME...MOT...LOC 0610Z 291DEG 37KT 3983 9052
WIND...HAIL 60MPH 1.00IN

$$

CHS
2 follow-up statements
538 
WWUS53 KILX 020634
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
134 AM CDT WED JUN 2 2010

ILC017-129-137-167-171-020715-
/O.CON.KILX.SV.W.0049.000000T0000Z-100602T0715Z/
SCOTT IL-MORGAN IL-SANGAMON IL-CASS IL-MENARD IL-
134 AM CDT WED JUN 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MENARD...SOUTHERN CASS...WESTERN SANGAMON...MORGAN AND SCOTT COUNTIES
UNTIL 215 AM CDT...

AT 133 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ALEXANDER...OR 8 MILES EAST OF JACKSONVILLE...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...PLEASANT PLAINS...NEW BERLIN...WAVERLY...LOAMI...
  AUBURN...CHATHAM...BERLIN...SALISBURY...FARMINGDALE...CURRAN...
  LOWDER AND THAYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3979 9062 3983 9058 3989 9059 3993 8974
      3953 8967 3952 9059 3958 9059 3970 9065
TIME...MOT...LOC 0635Z 289DEG 44KT 3972 9005
WIND...HAIL 60MPH 1.00IN

$$

CHS
039 
WWUS53 KILX 020707
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
207 AM CDT WED JUN 2 2010

ILC017-129-137-167-171-020716-
/O.CAN.KILX.SV.W.0049.000000T0000Z-100602T0715Z/
SCOTT IL-MORGAN IL-SANGAMON IL-CASS IL-MENARD IL-
207 AM CDT WED JUN 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MENARD...SOUTHERN
CASS...WESTERN SANGAMON...MORGAN AND SCOTT COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A NEW SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
AREAS FARTHER EAST FROM SOUTHEAST MORGAN AND WESTERN SANGAMON 
COUNTIES.

LAT...LON 3979 9062 3983 9058 3989 9059 3993 8974
      3953 8967 3952 9059 3958 9059 3970 9065
TIME...MOT...LOC 0706Z 289DEG 40KT 3962 8980

$$

CHS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 11:57 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 1, 11:57 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1157 PM CDT TUE JUN 1 2010

.DISCUSSION...
ISSUED 825 PM CDT TUE JUN 1 2010

ISOLATED STORMS OVER EASTERN IOWA CONTINUE TO TRACK EAST AND WILL
AFFECT AT LEAST THE NORTHWEST PART OF OUR FORECAST AREA BETWEEN
930 PM AND 1030 PM. ADDITIONALLY...A LINE OF SEVERE STORMS WAS
TRACKING ESE ACRS CNTRL IOWA AND MAY BEGIN TO AFFECT A GOOD PART
OF WESTERN ILLINOIS BETWEEN MIDNIGHT AND 200 AM. SHORT TERM MODELS
SUGGEST THIS SECOND QUASI-LINEAR CONVECTIVE SYSTEM WL MAINTAIN ITSELF
INTO WRN IL BEFORE WEAKENING SOME AS IT PUSHES EAST OF THE STRONGER
LOW LEVEL JET AND MOISTURE TRANSPORT. HAVE ALREADY UPDATED THE ZONES
TO REFLECT THIS AND MAY HAVE TO INCREASE POPS FURTHER SOUTH IF CURRENT
TRENDS CONTINUE THRU LATE THIS EVENING. MAIN THREAT FROM THE STORMS
OVERNIGHT WILL BE WITH STRONG WINDS AND HEAVY RAIN...ESP NORTH OF
A SPRINGFIELD TO DANVILLE LINE.

&&

.AVIATION...
ISSUED 1148 PM CDT TUE JUN 1 2010

CONVECTIVE COMPLEX OVER IA TO MOVE ESE INTO IL DURING THE EARLY
MORNING. IFR WITH GUSTS 45 KTS WITH PASSAGE OF STORM COMPLEX. RAIN
BEHIND THE LINE TO GRADUALLY IMPROVE IFR CONDITIONS. WILL GO WITH
TAFS WITH THIS TREND.

GOETSCH
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT TUE JUN 1 2010

WE WILL CONTINUE TO SEE WEST-EAST ZONAL FLOW ALOFT DOMINATE THE
WEATHER PATTERN INTO NEXT WEEKEND...WITH PERIODIC THUNDERSTORM
CHANCES AND LOCALLY HEAVY RAINFALL. THE WEEK WILL BE HIGHLIGHTED
BY AN MCS TONIGHT...AND 2 COLD FRONTS BEFORE NEXT WEEKEND.

THEN A PATTERN CHANGE INTO MORE NW FLOW NEXT WEEKEND WILL ALLOW A
COOLER AND DRIER AIRMASS TO FLOW INTO CENTRAL IL BY EARLY NEXT
WEEK.

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT.

THE POST-COLD FRONTAL AIRMASS ACROSS C IL HAS NOT MODIFIED
APPRECIABLY YET...WITH SURFACE DEWPOINTS REMAINING IN THE MID TO
UPPER 60S. AN ISOLATED SHOWER OR TWO CAN NOT BE RULED OUT EARLY
THIS EVENING...AS THE MODERATELY UNSTABLE...NEARLY UNCAPPED AND
MOIST AIRMASS RESPONDS TO THE SUNS HEATING. VERTICAL DEVELOPMENT
OF THE CLOUDS SO FAR THIS AFTERNOON HAS NOT BEEN TOO DEEP...WITH
JUST ONE FAST-MOVING SHOWER INDICATED ON RADAR JUST WEST OF
JACKSONVILLE BETWEEN 1-130 PM.

WILL STICK WITH DRY EVENING FORECAST IN ALL BUT THE FAR NW
ZONES...WHERE SOME PRE-FRONTAL CONVECTION MAY DEVELOP DUE TO
INCREASING ISENTROPIC LIFT AND WAA.

THE BIG SHOW TONIGHT WILL COME IN THE FORM OF AN MCS THAT IS
EXPECTED TO DEVELOP IN E NEB AND W IA...THEN PROPAGATE EASTWARD IN
THE MEAN FLOW OF THE CLOUD BEARING LAYER. IF THE ORIGINATION ZONE
IS CORRECT...CORFIDI VECTORS PUT THE TRACK OF THE SYSTEM INTO N IL
LATER TONIGHT. THE COMPLICATING FACTOR IN THE TRACK OF THE SYSTEM
IS A LACK OF AN EXISTING WARM FRONTAL BOUNDARY FOR THE MCS TO
FOCUS ON. THEREFORE...THE TRACK WHILE BE MORE CLOSELY TIED WITH
THE AXIS OF MAX INSTABILITY AND THE AXIS AND POSITION OF THE
STRENGTHENING LLJ. A FEW 4KM MESO-SCALE MODELS POINT TOWARD THE
A FARTHER NORTH TRACK OF THE BOWING STRUCTURE...WITH THE SLOWER
MOVING HEAVY RAIN BAND OF THE MCS DROPPING SOUTH INTO OUR AREA
LATER TONIGHT. CORFIDI VECTORS ALSO POINT TOWARD THE DEVELOPMENT
OF THAT SOUTHERN BACK-BUILDING PORTION OF THE MCS...WHICH IS
TYPICAL OF A CLASSIC MCS.

RAINFALL AMOUNTS IN THAT BAND MAY QUICKLY REACH 1 TO 2 INCHES OVER
A SHORT PERIOD OF TIME...WITH FLASH FLOODING POSSIBLE. MANY AREAS IN
OUR N CWA JUST PICKED UP 1-2 INCHES OF RAIN ON MEMORIAL DAY...SO
THE GROUND MOISTURE IS ALREADY HIGH IN THOSE AREAS. WE WILL BE
CONTINUING WITH AN AREAL FLOOD OUTLOOK FOR THE NORTHERN THIRD OF
OUR CWA TO ACCOUNT FOR THE BEGINNING OF HEAVY RAINS TONIGHT...WITH
ADDITIONAL HEAVY RAINS PSBL WED NIGHT/THUR.

WILL CONTINUE WITH LIKELY POPS NORTH AND WEST OF PEORIA...WITH
CHANCE POPS SOUTH OF THERE TO SPRINGFIELD AND CHAMPAIGN.

BY WEDNESDAY MORNING...SHOWERS AND STORMS WILL BE ONGOING BUT
DIMINISHING IN THE NORTHERN CWA. THE COLD POOL/OUTFLOW FROM THE
MCS WILL PROGRESS SOUTH INTO OUR CWA. HOW FAR IT GETS WILL BE
CRITICAL TO THE REDEVELOPMENT OF A LINE OF STORMS BY WEDNESDAY
AFTERNOON ACROSS OUR CWA. WE EXPECT SOME STRONG TO SEVERE STORMS
TO DEVELOP...MAINLY DURING THE AFTERNOON...ACROSS C IL. OUR ENTIRE
CWA REMAINS IN THE DAY 2 SLIGHT RISK FROM SPC...WHICH COULD BE
ADJUSTED BASED ON HOW FAR SOUTH THE OUTFLOW PROGRESSES.

THE NEXT AREA OF CONCERN IS A WAVE OF SURFACE CYCLOGENESIS THAT
WILL DEVELOP ACROSS MISSOURI AND LIFT ALONG THE STALLED BOUNDARY
ACROSS C IL. THE PATH OF THE LOW WILL PUT MORE STORMS WITH HEAVY
RAIN IN THE N HALF OF OUR CWA WED NIGHT. WE CONTINUED WITH LIKELY
POPS FOR NEARLY ALL OF THE CWA AT SOME POINT WED NIGHT.

BY THUR MORNING...THE COLD FRONT SHOULD BEGIN TO MAKE FORWARD
PROGRESS ACROSS THE AREA...WITH STORMS COMING TO AN END FROM NW TO
SE. A FEW STORMS MY LINGER SE OF I-70 THUR EVE...BUT ONLY SLIGHT
CHANCES FOR THAT.

LONG TERM...FRIDAY THROUGH TUESDAY.

A BRIEF COOL DOWN IS EXPECTED FOR FRIDAY BEHIND THE FIRST COLD
FRONT...BUT WARMER AIR AND ADDITIONAL MOISTURE WILL RETURN FOR
SATURDAY AHEAD OF THE NEXT COLD FRONT. WE KEPT CHANCE POPS FOR SAT
AND SAT NIGHT AS THE COLD FRONT DROPS SE ACRS THE REGION. STORMS
SHOULD BE EAST OF IL BY SUNDAY MORNING.

A COOLER AND DRIER AIRMASS IS EXPECTED BEHIND THAT COLD
FRONT...WHICH SHOULD STICK AROUND FOR A COUPLE OF
DAYS...HOPEFULLY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 AM CDT WEDNESDAY FOR ILZ027>031-
036>038-040-041.

&&
Hazardous weather outlook, Jun 1, 8:29 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT TUE JUN 1 2010

ILZ027>031-036>038-040>053-021800-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
STARK-TAZEWELL-VERMILION-WOODFORD-
829 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A LARGE COMPLEX OF THUNDERSTORMS WILL TRACK ACROSS IOWA THIS
EVENING...THEN INTO THE NORTHERN HALF OF ILLINOIS OVERNIGHT. SOME
STRONG TO SEVERE STORMS MAY DEVELOP AS FAR SOUTH AS A JACKSONVILLE
TO DANVILLE LINE. DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL
BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY
WEDNESDAY AFTERNOON. THE EXACT LOCATION OF THAT BOUNDARY IS
DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER IT APPEARS STORMS
WILL FIRE NEAR I-80 THEN SINK SOUTHWARD INTO CENTRAL ILLINOIS.
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE
WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT.

ILZ054>057-061-021800-
COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
829 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A FEW THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT...HOWEVER SEVERE
WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY
WEDNESDAY AFTERNOON. THE EXACT LOCATION OF THAT BOUNDARY IS
DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER IT APPEARS STORMS
WILL FIRE NEAR I-80 THEN SINK SOUTHWARD INTO CENTRAL ILLINOIS.
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE
WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-021800-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
829 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL DEVELOP FURTHER NORTH ACROSS NORTH-CENTRAL
ILLINOIS ON WEDNESDAY...THEN WILL GRADUALLY SINK SOUTHWARD TO THE
I-70 CORRIDOR BY WEDNESDAY NIGHT INTO THURSDAY. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

25

In the hours before

Local storm report, Jun 1, 10:28 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1028 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND GST     GALESBURG               40.95N 90.38W
06/01/2010  M53 MPH          KNOX               IL   AWOS

            AT GALESBURG MUNICIPAL AIRPORT

&&

GEELHART
Local storm report, Jun 1, 11:34 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1134 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     HAIL             3 W LAURA               40.92N 89.97W
06/01/2010  E0.75 INCH       PEORIA             IL   EMERGENCY MNGR

            REPORTED ALONG US-150 AT KNOX/PEORIA COUNTY BORDER

&&

GEELHART
Local storm report, Jun 2, 12:09 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1209 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             2 E PRINCEVILLE         40.93N 89.72W
06/02/2010  M0.75 INCH       PEORIA             IL   EMERGENCY MNGR

&&

25
Special weather statement, Jun 2, 12:31 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CDT WED JUN 2 2010

ILZ029>031-020630-
MARSHALL-PEORIA-WOODFORD-
1231 AM CDT WED JUN 2 2010

...SIGNIFICANT WEATHER ALERT FOR MARSHALL...NORTHEASTERN PEORIA AND
NORTHERN WOODFORD COUNTIES UNTIL 130 AM CDT...

AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CHILLICOTHE...OR 8 MILES SOUTHWEST OF
LACON...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  LACON...
  WASHBURN...
  VARNA...
  TOLUCA...
  MINONK...

OTHER LOCATIONS AFFECTED INCLUDE...HOPEWELL...LOW POINT...LA ROSE AND
PATTONSBURG.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4110 8905 4093 8905 4094 8894 4093 8893
      4076 8893 4076 8964 4108 8964 4111 8906
TIME...MOT...LOC 0531Z 254DEG 29KT 4093 8946

CHS
Local storm report, Jun 2, 12:47 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1247 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     CUBA                    40.49N 90.19W
06/02/2010  E60 MPH          FULTON             IL   EMERGENCY MNGR

            ESTIMATED 60 MPH GUST EAST OF CUBA

&&

25
Local storm report, Jun 2, 1:08 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
108 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     TSTM WND GST     3 S TRIVOLI             40.65N 89.88W
06/02/2010  M70 MPH          PEORIA             IL   DEPT OF HIGHWAYS

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:53 PM CDTFlash Flood WatchILXCass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more17 hr
Jun 1, 10:18 PM CDTSevere Thunderstorm WarningILXKnox57 min
Jun 1, 11:06 PM CDTAreal Flood AdvisoryILXKnox6 hr
Jun 1, 11:35 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford55 min
Jun 2, 12:09 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Knox, Schuyler66 min
Jun 2, 12:31 AM CDTSpecial Weather StatementILXMarshall, Woodford59 min
Jun 2, 12:45 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Knox, Mason, Menard, Peoria and 2 more60 min
Jun 2, 12:56 AM CDTTornado WarningILXFulton, Knox, Peoria49 min
Jun 2, 1:08 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Marshall, Mason, Menard, Peoria and 3 more67 min
Jun 2, 1:12 AM CDTFlash Flood WarningILXKnox6 hr
Jun 2, 1:26 AM CDTAreal Flood AdvisoryILXFulton, Marshall, Peoria, Stark, Tazewell, Woodford6 hr
Jun 2, 1:36 AM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Marshall, Tazewell, Woodford54 min
Jun 2, 1:41 AM CDTFlash Flood WarningILXMarshall, Peoria, Stark, Tazewell, Woodford6 hr
Jun 2, 1:57 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Menard, Morgan and 1 more63 min
Jun 2, 2:17 AM CDTAreal Flood AdvisoryILXSchuyler6 hr
Jun 2, 2:22 AM CDTSevere Thunderstorm WarningILXChampaign, Christian, Coles, DeWitt, Douglas, McLean and 4 more68 min
Jun 2, 3:15 AM CDTSevere Thunderstorm WarningILXChampaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more60 min
Jun 2, 3:41 AM CDTSevere Thunderstorm WarningILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 1 more64 min
Jun 2, 4:17 AM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar31 min
Jun 2, 6:54 AM CDTAreal Flood WarningILXKnox, Marshall, Peoria, Stark, Woodford6 hr
Jun 2, 11:12 AM CDTRiver Flood WarningILXFulton, Knox56 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.